# SDR SWAA2012052104228

- Difficulty date: May 18, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N892AT
- Make and model: Boeing 717-200
- Aircraft serial: 55044
- Aircraft time: 24,449 hours, 16,155 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Part number: 3957313511
- Condition: Frayed
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE GIRT BAR LANYARD FRAYED.  REMOVED AND REPLACED LANYARD PER MM.
